# SDR 2002UALA01102

- Difficulty date: June 28, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 13,695 hours, 5,029 cycles
- Engine: Iae V2522A5
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD UNDER AMBER ALERT DUE TO ELECTRICAL PROBLEMS.
